Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Kirstytra

Member
  • Posts

    10
  • Joined

  • Last visited

Reputation

0 Neutral
  1. Hi, I was wondering - Aquaphor is made by Eurecin- a brand which is availalbe in the UK. My quesiton is- do you use the face cream on your lips or is there a seperate Aquaphor for lips in the US? K
  2. Threading- it is great- it can be quite hard to find places that do it- but it is fantastic and ver y good for shaping your eyebrows- it costs around £12
  3. Hey, I have been using Simple products- my skin hasn't gotten uber dry yet but they seem to be working. I think you can get some of the AMerican creams on ebay though if you want to try them K
  4. Regarding roaccutane efficiency my dermatologist said: 60% of people can see 100% improvement in their skin and rarely get any skin flare ups 30% of people require a second stint on roaccutane and then their skin will see 100% improvement 20% of people will have significant improvement but unfortunately will never have clear skin Here's to hoping I am one of the 60%
  5. I was wondering about alcohol. There isn't anywhere on the leaflet that came with the pills that says you shouldn't drink I know roaccutane is harsh on your liver but would a few drinks be ok? Also- i was thinking of sticking to a lower dose for longer instead of a higher dose for 4 months- but that would mean i am taking the tablets over Christmas. Is it possible to take a holiday from the pills and have a good time over the festive season and resume in the new year?? I want to be able to en
  6. Hi, One of my friends who knows my struggles with my skin recently returned from France with some cream which is called Biafine. I have read the info leaflet that come with it and it seems it can help with scarring and skin burns. I thought it would be useful when my skin becomes red as a result of the roaccutane and help with a recent scar. Has anyone used Biafine and roaccutane together before? Are there any reason i shouldn't use the Biafine? Thanks Kirsty
  7. I was told by a dermatologist to never use fake tan on your face as it really blocks your pores So I guess it could be counter-productive...
  8. Thanks Have you tried taking glucosamine? I was wondering if these might help??
  9. Hello, I have literally taken 2 20ml tablets and having read this board I am starting to question my decision to start on the tablets!!!! My question relates to exercise: Having read the side effects and warnings leaflet that come in the packet (which is around the length of my arm) - it says to avoid "intensive exercise" - what woulds you consider intensive? I go to the gym for about an hour 4 time a week - is that intensive? What is likely to happen if i continue this? What exercise do peop
×